# SDR DXTA200802743

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 36 hours, 32 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR WAS CYCLED DOWN NORMALLY (GEAR HANDLE TO DOWN POSITION) THERE WAS NONE OF THE 3 GREEN DOWN INDICATORS.  JACKED ACFT, CONNECTED HYDRAULIC MULE. EXTEND & RETRACTED GEAR 13 TIMES. ALL GEAR OPS NORMAL.  DISCONNECTED MULE.  ALL WORK DONE IAW AMM 32-01-00 AND 7-10-01.  SERVICED HYD FLUID TO PROPER LEVEL IAW AMM 12-12-01.  DOWNJACKED A/C IAW AMM 07-10-01
